Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 520, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 12, 2011, 9:38 PM CDT for Blaine County, Custer County, Dewey County, Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2011, 9:38 PM CDT (02:38 UTC)
- Expired
- Aug 12, 2011, 10:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 118 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 10:08 PM CDT | TSTM WND GST 59 | 3 Ene Clinton, OK | KCLK AWOS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:16 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -393 J/kg
- Mixed-layer LCL
- 2505 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -194 m²/s²
- 0-3 km storm-relative helicity
- -181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519
WUUS54 KOUN 130238
SVROUN
OKC011-039-043-130330-
/O.NEW.KOUN.SV.W.0520.110813T0238Z-110813T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
938 PM CDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTHWEST OKLAHOMA...
DEWEY COUNTY IN NORTHWEST OKLAHOMA...
CUSTER COUNTY IN WESTERN OKLAHOMA...
* UNTIL 1030 PM CDT
* AT 937 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
PUTNAM TO 7 MILES SOUTHWEST OF FOSS RESERVOIR...MOVING EAST AT 45
MPH. ANOTHER SEVERE STORM WAS LOCATED NEAR FAY MOVING SOUTHEAST
AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ARAPAHO...BUTLER...CAMARGO...
CANTON LAKE...CANTON...CESTOS...CLINTON...CUSTER CITY...EAGLE
CITY...FAY...FOSS RESERVOIR...GEARY...GREENFIELD...HITCHCOCK...
HOMESTEAD...HUCMAC...LEEDEY...LONGDALE...MOOREWOOD...OAKWOOD...
OKEENE...PUTNAM...SEILING...SOUTHARD...STAFFORD...TALOGA...
THOMAS...VICI...WATONGA AND WEATHERFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 64 AND 86.
LAT...LON 3615 9939 3617 9821 3577 9820 3572 9822
3572 9832 3555 9831 3555 9862 3548 9862
3547 9936
TIME...MOT...LOC 0237Z 268DEG 38KT 3593 9896 3551 9925
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:28 PM CDT, 10 minutes earlier.
Area forecast discussion, Aug 12, 9:28 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
928 PM CDT FRI AUG 12 2011
.DISCUSSION...
AN MCS HAS DEVELOPED OVER NORTHERN OKLAHOMA THIS EVENING...AND
PROMISES TO ADVANCE SOUTHEAST ACROSS MUCH OF OKLAHOMA TONIGHT.
INSTABILITY AND VERTICAL WIND SHEAR APPEAR TO BE QUITE WEAK FROM
THE OKLAHOMA CITY AREA ON SOUTH...SO IT IS FAIRLY LIKELY THAT THE
COMPLEX WILL WEAKEN WITH TIME AFTER IT REACHES THE I-40 AREA.
HOWEVER...IT IS A RATHER STRONG ASSEMBLY OF STORMS AT THIS
TIME...SO IT WILL TAKE MOST OF THE NIGHT TO DISPOSE OF THEM. SOME
RATHER STRONG STORMS WILL CONTINUE TO BE A POSSIBILITY FOR AT
LEAST A COUPLE MORE HOURS...LONGER IF THE COMPLEX MANAGES TO
SUSTAIN ITSELF DESPITE THE LACK OF ENVIRONMENTAL SUPPORT.
THE CURRENT FORECAST IS IN REASONABLY GOOD SHAPE...ALTHOUGH THE
TEMPERATURES AND WIND FORECASTS ARE ADVERSELY AFFECTED BY THE
STORM COMPLEX. IF TIME PERMITS...WE MAY MAKE SOME MINOR
ADJUSTMENTS TO THE HOURLY FORECASTS...BUT MORE LIKELY...WILL LET
THE FORECAST GO AS IT IS...SINCE THE MAIN FEATURES STILL APPEAR TO
BE IN GOOD SHAPE.
&&
.PREV DISCUSSION... /ISSUED 305 PM CDT FRI AUG 12 2011/
DISCUSSION...VERY HOT WEATHER HAS REBOUNDED TODAY WITH THE ABSENCE
OF CLOUD COVER. AREAS IN OUR HEAT ADVISORY ARE QUITE HOT AND
HUMID...WITH HEAT INDICES 104 TO 107 DEGREES AT 3 PM. ALTHOUGH
OUTFLOW BOUNDARIES WERE ENTERING NORTHERN OKLAHOMA...A SYNOPTIC COLD
FRONT WAS LAGGING CONSIDERABLY...AND WAS LOCATED FROM WESTERN KANSAS
TO CENTRAL NEBRASKA. MODELS FORECAST THIS FRONT TO SETTLED DOWN INTO
CENTRAL OKLAHOMA AND BECOME WEST TO EAST ORIENTED ON SATURDAY. SOUTH
OF THE BOUNDARY...AND BARRING THE UNCERTAINTY ASSOCIATED WITH
THUNDERSTORM OUTFLOWS...CONDITIONS APPEARS FAVORABLE FOR HEAT
ADVISORY CRITERIA TO BE MET THROUGH THE WEEKEND. THEREFORE...WE WILL
MAINTAIN A PORTION OF THE ADVISORY FOR FAR SOUTHERN/SOUTHWESTERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
THE THUNDER FORECAST IS COMPLEX...BUT THERE ARE ENOUGH FORCING
MECHANISMS ENTERING A BROAD AND STRONGLY UNSTABLE WARM SECTOR...
THAT WIDESPREAD STORMS...SOME SEVERE...ARE EXPECTED THIS EVENING AND
TONIGHT. THE PRIMARY EVENT WILL LIKELY ORGANIZE ALONG OUTFLOW
BOUNDARIES IN SOUTHERN KANSAS AND FAR NORTHERN OKLAHOMA EARLY THIS
EVENING. EXPECT A COMPLEX DRIVEN BY ITS COLD POOL...TO TRACK ALONG A
REMNANT WARM FRONT INTO CENTRAL AND SOUTHEAST OKLAHOMA. THE TYPE OF
INSTABILITY THAT HAS BUILT UP TODAY MAY SUPPORT SIGNIFICANT WIND AND
HAIL...ESPECIALLY WITH SHEAR INCREASING AS A MID LEVEL TROUGH
ENCROACHES ON THE REGION THIS EVENING.
THE FRONT AND OUTFLOW BOUNDARIES MAY AGAIN SUPPORT SCATTERED STORMS
SATURDAY AND SUNDAY...ESPECIALLY FROM INTERSTATE 40 SOUTHWARD. POPS
ARE FAIRLY LOW...HOWEVER...GIVEN LESSER UPPER SUPPORT. FIRE WEATHER
COULD BECOME A CONCERN IN THE DRIER AREAS EARLY NEXT WEEK...AS SOUTH
WINDS RESPOND TO A LEE TROUGH. OVERALL...THE NEXT WEEK LOOKS
HOT...BUT NOT QUITE AS EXCEPTIONALLY HOT AS WE SAW IN JULY AND EARLY
AUGUST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 73 96 71 98 / 70 20 10 10
HOBART OK 74 98 72 102 / 50 20 10 0
WICHITA FALLS TX 75 104 74 104 / 30 20 10 0
GAGE OK 68 91 68 96 / 60 10 10 10
PONCA CITY OK 71 92 67 91 / 80 20 10 0
DURANT OK 73 98 73 98 / 50 20 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ040>043-047-
048-051-052.
HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR OKZ033>039-044>046-050.
TX...HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR TXZ083>090.
&&
23/32Hazardous weather outlook, Aug 12, 4:00 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT FRI AUG 12 2011
OKZ004>048-050>052-TXZ083>090-131000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
400 PM CDT FRI AUG 12 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE RISK AREA COVERS LOCATIONS IN OKLAHOMA AND NORTH TEXAS GENERALLY
NORTH AND EAST OF A LINE FROM ERICK... TO FREDERICK... TO WICHITA
FALLS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON
THROUGH THE OVERNIGHT HOURS.
IMPACTS...
DAMAGING WIND GUSTS TO 75 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN AND NEAR
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON INTO THE OVERNIGHT HOURS.
DISCUSSION...
THUNDERSTORMS WERE INCREASING ACROSS PORTIONS OF OF SOUTH CENTRAL
OKLAHOMA INTO A SMALL PART OF WESTERN NORTH TEXAS... AS WELL AS IN
THE EASTERN OKLAHOMA PANHANDLE... FRIDAY AFTERNOON. OTHER STORMS ARE
EXPECTED TO DEVELOP ALONG A SERIES OF BOUNDARIES ACROSS NORTHERN
OKLAHOMA AND KANSAS. STORMS DEVELOPING IN KANSAS WILL ALSO SPREAD
SOUTH INTO OKLAHOMA THROUGH THE EVENING. DAMAGING THUNDERSTORM WINDS
AND HAIL TO THE SIZE OF GOLF BALLS WILL BE POSSIBLE WITH THE
STRONGEST STORMS. LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ALSO BE LIKELY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY AUG 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
HOT TEMPERATURES WERE ONGOING LATE THIS AFTERNOON ESPECIALLY ACROSS
PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE A HEAT
ADVISORY REMAINS IN EFFECT.
WILDFIRE POTENTIAL REMAINS VERY HIGH THIS AFTERNOON... ESPECIALLY IN
PARTS OF WESTERN NORTH TEXAS AND WESTERN OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
ALTHOUGH THE MOST WIDESPREAD RAIN EVENT WILL OCCUR FRIDAY NIGHT...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE WEEKEND. A COLD FRONT
WILL STALL FROM SOUTHERN OKLAHOMA INTO THE TEXAS PANHANDLE... WITH
MODERATE NORTHWEST FLOW ALOFT. THIS FAVORS A GREATER CHANCE OF
STORMS OVER WESTERN AND SOUTHERN OKLAHOMA... AND WESTERN NORTH
TEXAS. SOME OF THE STORMS ON SATURDAY MAY BECOME STRONG TO SEVERE.
OTHER HAZARDOUS WEATHER...
LONG TERM DROUGHT WILL KEEP WILDFIRE POTENTIAL HIGH THROUGH NEXT
WEEK... BUT ESPECIALLY ON MONDAY AND TUESDAY... WHICH WILL SEE
BREEZY SOUTH WINDS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY AUGUST 13.
CJSIn the hours before
Special weather statement, Aug 12, 8:32 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 832 PM CDT FRI AUG 12 2011 OKZ011-015-017-018-130145- BLAINE OK-DEWEY OK-KINGFISHER OK-MAJOR OK- 832 PM CDT FRI AUG 12 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...DEWEY...KINGFISHER AND MAJOR COUNTIES. AT 832 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES EAST OF FAIRVIEW TO 3 MILES SOUTHWEST OF OAKWOOD...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... VERY FREQUENT CLOUD TO GROUND LIGHTNING... HAIL UP TO ONE-HALF INCH... LAT...LON 3635 9811 3582 9810 3583 9888 3635 9844 ..SPEG.
Local storm report, Aug 12, 8:37 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND GST NASH 36.67N 98.05W
08/12/2011 E60 MPH GRANT OK LAW ENFORCEMENT
NASH PD 55-60 MPH GUST
0825 PM TSTM WND GST HILLSDALE 36.56N 97.99W
08/12/2011 E60 MPH GARFIELD OK FIRE DEPT/RESCUE
HILLSDALE FD
&&
DWLocal storm report, Aug 12, 8:56 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 1 WSW LAHOMA 36.38N 98.11W
08/12/2011 M61 MPH MAJOR OK MESONET
0645 PM TSTM WND DMG 3 SSE MAY 36.58N 99.73W
08/12/2011 ELLIS OK EMERGENCY MNGR
80 X 120 FT POLE BARN DESTROYED
0645 PM TSTM WND GST 4 SE ENID 36.36N 97.83W
08/12/2011 M64 MPH GARFIELD OK AWOS
KWDG AWOS
&&
DWLocal storm report, Aug 12, 9:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG FARGO 36.37N 99.62W
08/12/2011 ELLIS OK EMERGENCY MNGR
MAJOR DAMAGE TO THE VO/AG BUILDING AT FARGO. /CORRECTED
TIME AND LOCATION OF FARGO INSTEAD OF WOODWARD/
&&Local storm report, Aug 12, 9:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
924 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 4 SSE MARSHALL 36.10N 97.60W
08/12/2011 M58 MPH LOGAN OK MESONET
&&
DWLocal storm report, Aug 12, 9:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 4 SSE MARSHALL 36.10N 97.60W
08/12/2011 M63 MPH LOGAN OK MESONET
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:29 PM CDT | Special Weather Statement | OUN | Payne | 31 min |
| Aug 12, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 59 min |
| Aug 12, 7:48 PM CDT | Special Weather Statement | OUN | Logan | 27 min |
| Aug 12, 8:13 PM CDT | Special Weather Statement | OUN | Noble | 32 min |
| Aug 12, 8:19 PM CDT | Special Weather Statement | OUN | Major | 16 min |
| Aug 12, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 64 min |
| Aug 12, 8:32 PM CDT | Special Weather Statement | OUN | Blaine | 13 min |
| Aug 12, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 60 min |
| Aug 12, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble, Payne | 61 min |
| Aug 12, 9:49 PM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 26 min |
| Aug 12, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 63 min |
| Aug 12, 10:21 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 32 min |
| Aug 12, 10:31 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| Aug 12, 10:41 PM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Grady, McClain | 19 min |
| Aug 12, 11:11 PM CDT | Special Weather Statement | OUN | Caddo, Grady | 19 min |
| Aug 12, 11:21 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Kiowa | 24 min |
| Aug 12, 11:41 PM CDT | Special Weather Statement | OUN | Comanche, Grady, Kiowa | 19 min |
| Aug 12, 11:59 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| Aug 13, 12:30 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 30 min |
| Aug 13, 12:49 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson, Tillman | 11 min |
| Aug 13, 12:55 AM CDT | Special Weather Statement | OUN | Kingfisher | 20 min |
| Aug 13, 1:05 AM CDT | Special Weather Statement | OUN | Garvin, McClain | 25 min |
| Aug 13, 1:35 AM CDT | Special Weather Statement | OUN | Garvin, McClain | 25 min |
| Aug 13, 1:49 AM CDT | Heat Advisory | OUN | Carter, Comanche, Cotton, Greer, Harmon, Jackson and 8 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.